MAUDE Adverse Event Report: COOK INC BLUE RHINO G2-MULTI PERCUTANEOUS TRACHEOSTOMY INTRODUCER TRAY; JOH TUBE TRACHEOSTOMY AND TUBE CUFF

COOK INC BLUE RHINO G2-MULTI PERCUTANEOUS TRACHEOSTOMY INTRODUCER TRAY; JOH TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number G57721
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.E3: occupation: system clinical manager of value analysis.G4: pma/510(k) #: k193133.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the hemostat included in blue rhino g2-multi percutaneous tracheostomy introducer tray broke instantly at the time of use.At this time, no adverse effects or additional procedures for the patient were reported due to this occurrence.Additional information regarding event details and patient outcome has been requested but is currently unavailable.
 
Additional Manufacturer Narrative
This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was provided (b)(6) 2024.The product regarding this complaint did come into contact with the patient.Patient information was not able to be provided.The patient¿s condition for requiring treatment was unknown.The procedure was completed by using another like clamp device the patient did not require any additional interventions/procedures nor experience any adverse effects due to this event.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: it was reported that the hemostat included in blue rhino g2-multi percutaneous tracheostomy introducer tray broke instantly at the time of use.The device did come into contact with the patient.Patient information was not provided.The patient¿s condition for requiring treatment was unknown.The procedure was completed by using another clamp device.The patient did not require any additional interventions/procedures nor experience any adverse effects due to this event.Reviews of the documentation, including the complaint history, device history record, quality control procedures and instructions for use (ifu), as well as a visual inspection of the returned device, were conducted during the investigation.One hemostat was returned for evaluation.A visual inspection of the device confirmed breakage.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record (dhr) for the reported complaint device lot and the related subassembly lots revealed no related non-conformances that could have contributed to the reported failure mode.It should be noted that there were no other complaints associated with the final product lot number.The affected component is supplied to cook and a supplier investigation was requested.The supplier did not identify any non-conforming material.Cook also reviewed product labeling: the product ifu, [c_t_ptisgi2_rev0] "blue rhino g2-multi percutaneous tracheostomy introducer," provides the following information to the user related to the reported failure mode: how supplied: "upon removal from package, inspect the product to ensure no damage has occurred." evidence gathered upon review of dmr, product labeling, dhr, and device failure analysis, does not indicate the device was manufactured out of specification.There is no evidence of nonconforming material in house or in the field.Based on the information provided, examination of the returned product, and the results of our investigation, it was concluded that a component failure unrelated to manufacturing or design deficiencies contributed to the reported event.Per the risk assessment no further action is required.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
BLUE RHINO G2-MULTI PERCUTANEOUS TRACHEOSTOMY INTRODUCER TRAY
Common Device Name
JOH TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key20472784
Report Number1820334-2024-01345
Device Sequence Number20740557
Product Code JOH
UDI-Device Identifier00827002577213
UDI-Public(01)00827002577213(17)241005(10)14229763
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2024
Device Model NumberG57721
Device Catalogue NumberC-PTISYJ-100-HC-G-NA-FLEX8.5
Device Lot Number14229763
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer10/16/2024
05/29/2025
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date11/08/2024
06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown